Robust H∞ filtering design for 2-D discrete-time linear systems described by FM model
Refereed conference paper presented and published in conference proceedings

Altmetrics Information
.

Other information
AbstractThis paper is concerned with the problem of robust ℋ∞ filtering for polytopic 2-D discrete-time systems described by the Fornasini-Marchesini model. By constructing a Lyapunov function variation and making use of novel techniques, a parameter-dependent approach is developed to the design of 2-D filters guaranteeing a prescribed ℋ∞ performance, with linear matrix inequality conditions obtained for the existence of admissible filters. The merit of the proposed approach lies in their reduced conservatism than some existing methods, which is shown via an numerical example.
All Author(s) ListWANG Xinwei, ZHANG Ying, ZHANG Rui, GUO Dianjing
Name of Conference2016 35th Chinese Control Conference (CCC)
Start Date of Conference27/06/2016
End Date of Conference29/07/2016
Place of ConferenceChengdu
Country/Region of ConferenceChina
Proceedings Title2016 35th Chinese Control Conference (CCC)
Year2016
Month7
Day29
PublisherIEEE
Pages3035 - 3039
eISSN1934-1768
LanguagesEnglish-United Kingdom

Last updated on 2020-29-06 at 02:51